RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lobanov Sergei N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:134
Abstract pages:404
Full texts:36
References:76
E-mail:

http://www.mathnet.ru/eng/person34193
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/784448

Publications in Math-Net.Ru
2005
1. S. N. Lobanov, “Distribution of length and height of trends for Brownian motion with a drift”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  783–789  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 694–700  isi
2. S. N. Lobanov, “Probability characteristics of downfalls of Brownian motion with drift”, Teor. Veroyatnost. i Primenen., 50:3 (2005),  570–579  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:3 (2006), 489–497  isi

Presentations in Math-Net.Ru
1. О вероятностных характеристиках «падения» траектории броуновского движения и броуновского движения со сносом
S. N. Lobanov, A. N. Shiryaev
Principle Seminar of the Department of Probability Theory, Moscow State University
April 27, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019